I suffer from recurrent, biopsy-confirmed (by dermatologist) erythema nodosum. It's my understanding that certain oral contraceptives can cause this - however, I am not taking any! I have, however, been told that I have ovarian cysts. I have been experiencing gynecological symptoms, and am wondering if this should be explored as a cause of the erythema nodosum. Is it possible for ovarian cysts or other gynecological/hormonal problems to cause erythema nodosum?
Please don't simply tell me "ask my gynecologist." I did - he told me I had an allergic reaction when I had HUGE red lumps on my legs. I went to the dermatologist for a second opinion. My gyn is clueless and I'm switching to someone new. In the meantime, I'd like a dermatological opinion on whether or not gyn causes are possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.